Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Neumann problem on Lipschitz domains


Authors: David S. Jerison and Carlos E. Kenig
Journal: Bull. Amer. Math. Soc. 4 (1981), 203-207
MSC (1980): Primary 35J25, 31B20; Secondary 26B20
DOI: https://doi.org/10.1090/S0273-0979-1981-14884-9
MathSciNet review: 598688
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderón, C. P. Calderón, E. Fabes, M. Jodeit, and N. M. Rivière, Applications of the Cauchy integral on Lipschitz curves, Bull. Amer. Math. Soc. 84 (1978), 287-290. MR 460656
  • 2. B. E. J. Dahlberg, Estimates of harmonic measure, Arch. Rat. Mech. Anal. 65 (1977), 275-288. MR 466593
  • 3. B. E. J. Dahlberg, Weighted norm inequalities for the Lusin area integral and the non-tangential maximal functions for functions harmonic in a Lipschitz domain, Studia Math. (to appear). MR 592391
  • 4. D. S. Jerison and C. E. Kenig, An identity with applications to harmonic measure, Bull. Amer. Math. Soc. (N. S.) 2 (1980), 447-451. MR 561530
  • 5. D. S. Jerison and C. E. Kenig, The Dirichlet problem in non-smooth domains, Ann. of Math. (to appear).
  • 6. L. E. Payne and H. F. Weinberger, New bounds in harmonic and biharmonic problems, J. Math. Phys. 33 (1954), 291-307. MR 68683
  • 7. F. Rellich, Darstellung der Eigenwerte von Δu + λu durch ein Randintegral, Math. Z. 46 (1940), 635-646. MR 2456

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35J25, 31B20, 26B20

Retrieve articles in all journals with MSC (1980): 35J25, 31B20, 26B20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14884-9

American Mathematical Society